# SDR DALA2025022401421

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,318 hours, 28,611 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6743232) SEAT 33DEF ARE NOT ATTACHED AND LOOSE. OUTBOARD EDGE NOT ATTATCHED. INBOARD EDGE ATTATCHED. REINSTALLED 33DEF SEATROW PER B737 CMM 25-27-48.
